Approximate Solution of the Target Control Problem with a Nonlinearity Depending on One State Variableстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 февраля 2020 г.

Работа с статьей


[1] Chistyakov I. A., Tochilin P. A. Approximate solution of the target control problem with a nonlinearity depending on one state variable // Differential Equations. — 2019. — Vol. 55, no. 11. — P. 1518–1530. We consider a target control problem for a system of differential equations of a special form in which the nonlinear terms depend on a single state variable. The solution is based on the passage from the original problem to an auxiliary problem for a piecewise linear system as well as on an application of the comparison principle and “smoothed” piecewise quadratic value functions. We also propose a feedback control and derive an a priori estimate for the deviation from the target set in the closed-loop original system. In addition, we present a numerical method whose efficiency is confirmed by two sample computations. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть